First I just want to say what a helpful website this is. I have been on several antidepressant and anti-psychotic drugs over the years. I used to be very petite but have put on so much weight since being on medication. My Dr claims it is not the medication. I have discussed this at length with friends who have had the same or similar medications and they concur that it is the medication. I have found some evidence on this site that contradicts what my Dr has been telling me. In the last year I have started on Seroquel as well as Campral and have gone up 4 dress sizes. I have never put on weight so quickly and in such large amounts before. This has caused me to become even more depressed and my libido has also suffered. I need to convince my Dr that this has only made me feel worse about myself and that weight gain is definitely an issue with these medications. I am also taking Lexapro.
13 Feb 2013
Hello Mishka74. Yes, certainly, most all psychiatric drugs tend to involve weight as a side effect. Weight gain is more prevelant than weight loss. Seroquel is no exception. It is one of the top side effects to taking the drug. (weight and appetite increase) Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
While Lexapro worked great for my anxiety, the 30 lbs I gained and lack of sex drive I had made me crazy! Looking for an antidepressant without these ...
1 answer • 9 Mar 2012
I take Prozac and have gained a lot of weight around my middle in a very short time. I am also suffering from a burning sensation in my mouth. Any ...
7 answers • 17 May 2012
A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other side ...
3 answers • 3 Dec 2012
tremendously but after 7 or 8 months I started to gain alot of weight.
3 answers • 14 Nov 2013